# SDR HNAA2024061300491

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 45,015 hours, 41,896 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW ARRIVED AT THE A/C, POWERED ON AND OBSERVRED PLASTIC/ACRID SMELL WITH EITHER PACKS RUNNING. SMELL DISSIPATES WITH PACKS OFF. FACT  12JUN24  22:54  CLT RAN PACKS HOT AND COLD FOR 30 MINS, NO SMELLS NOTED. A/C OK FOR SERVICE.
